Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Question about starting anabolic steriod treatment
Sep 3, 2003

I am reading Beyond Built. I have considered doing a cycle of steriods to assist me in gaining lean muscle mass. My question is this. In February i weighed 137 pounds. Since then I have focused on gaining weight. I am at 179 as of August 28. I do not have a problem gaining weight (even though prior to getting sick I weighed 210) but I am not gaining lean muscle just fat. I know I need to hit the gym eat right and all that good stuff but I would like to use the philosphy in Beyond Built to gain extra mass. The only side effect I am experiencing from my drugs is fatigue. I am just curious what you would suggest. Would a cycle or two of steriods be worth the possible side effects to gain extra mass and lean muscle?

Any suggestions or comments would help...

Thom

Response from Mr. Vergel

I am not familiar with the book Beyond Built. Does it have information about HIV related issues? How tall are you? Are you working out? Have you tested your testosterone and thyroid hormone levels? What medications are you taking?, etc Anabolic steroids have been shown to be effective in increasing lean body mass in people with HIV, but they do have side effects. It is important to be monitored by a physician who knows about this therapy. You may want to read HIV specific information about anabolics and HIV at www.medibolics.com

Nelson



Previous
Criticism of response to Alcohol and HIV question
Next
lipoatrophy creeping back

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement